# SDR SWAA2017120118130

- Difficulty date: November 10, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A3410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL AT DEFLECTION RIB TRANSVERS WEB CRACKED AT OUTBOARD UPPER CORNER.  R&R WEB PER SRM.
